# SDR ASAA2025110462086

- Difficulty date: November 4, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 16,839 hours, 5,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TASK CARD 33-055-00, EMERGENCY LIGHTS BATTERY PACK M1673 FAILED CAPACITY FUNCTIONAL CHECK. GROUNDED - YES. M1673 FAILED RETEST PER TASK CARD. REMOVED AND REPLACED AND RESTED EMERGENCY LIGHTS BATTERY PACK M1673 PER AMM 33-51-06-960-802. INSTALLED AND REMOVED 3 MIG-51A TAGS.
